A Caltech Library Service

Immersing almost geodesic surfaces in a closed hyperbolic three manifold

Kahn, Jeremy and Markovic, Vladimir (2012) Immersing almost geodesic surfaces in a closed hyperbolic three manifold. Annals of Mathematics, 175 (3). pp. 1127-1190. ISSN 0003-486X. doi:10.4007/annals.2012.175.3.4.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Let M^3 be a closed hyperbolic three manifold. We construct closed surfaces that map by immersions into M^3 so that for each, one the corresponding mapping on the universal covering spaces is an embedding, or, in other words, the corresponding induced mapping on fundamental groups is an injection.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2010 Annals of Mathematics. Received: 19 January 2010; Revised: 22 May 2011; Accepted: 28 June 2011. JK is supported by NSF grant number DMS-0905812.
Funding AgencyGrant Number
Subject Keywords:Exponential mixing of the frame flow, hyperbolic 3-manifolds, Quasifuchsian groups
Issue or Number:3
Record Number:CaltechAUTHORS:20120914-074810330
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34077
Deposited By: Tony Diaz
Deposited On:14 Sep 2012 17:29
Last Modified:09 Nov 2021 23:06

Repository Staff Only: item control page